It depends on the type of birth control. Sometimes after starting it, it could be longer than normal, and sometimes it will disappear the first month. Sometimes it will be normal, and sometimes is will be shorter.
You should start birth control on the first day of your period, otherwise your period will arrive on a new day & this will slightly change your cycle. If you DID start taking birth control pill during your period then this is why you're cramping and yes, birth control can cause abdominal cramping.
Birth control affects people differently. Your body does not get used to the pill right away, so you could still have you period that week. It can take a few months for your body to fully get used to birth control.
Some women do miss a period the first month of starting BCP. If your period doesnt arrive next month, see your doctor and perform a pregnancy test.
Yes, many woman do not have monthly bleeding while taking birth control pills. When your period is two weeks late you can use a Home Pregnancy Test to insure you are not pregnant, for peace of mind.
The first episode of bleeding after you stop hormonal birth control is a withdrawal bleed; the next will probably be your period, 4-6 weeks after you stop birth control.
There is no way to know when you will start your period when you first start taking Triphasal birth control. You just have to wait and see how your body reacts.
Usually pills are started on the first SUNDAY after your period.